Hi Kirsty, I'm lucky, the community nurses come daily to do my injections. Also gives me someone to consult if necessary.
I had the docetaxol 3 days ago and so far nothing much has happened. When did your bone and muscle pains kick in or were you ok?
It's hard to plan one's life when waiting for horr things to happen!
Gd ur husband able to do your inj.
Unicorngirlmummy - yeah I thought that maybe they start us on the cheapest meds which makes sense but I guess sometimes they have to listen to the patients 😊
Saw GP this eve and he thinks it is oral thrush so have some nasty tasting antifugal drops to try and some Difflam spray. Spoke to him about anti sickness meds too but he said I'd have to get the hospital to swap to some others. Hes suggested Gavison and Ranitidine for heartburn as probably contributing to all the nausea.
I feel like I am starting to rattle now with all the medicines!!
Body deffo in need of some clean eating after all the chemo 😊
You're welcome Unicorngirlmummy, I don't know if the bands do work or I've just been lucky, but anything's worth a try to stop the sickness xx
Sorry you are all suffering so bady with the nausea, I havent had any so no tips I am afraid. But almost there, we are all getting so close!
For me, I just seem to have bit been hit with these unexplained high temperatures with so sign of infection, resulting in the hospital stays in these past 3 weeks, so hoping it doesnt happen again!
Thats brillians rads is so soon Fiona, another step closer to the end!
Mamdeacs how are you?
Im dreading starting my first self injection tonight lol but know its for my own good, so will get on with it
Hope you all have a good weekend x
Hi SamH87 - the nausea last night and today as bad as infusion day but think a lot is to do with throat and mouth. Popped to Pharmacist this morning to see if oral thrush, he said it could be but could prescribe anything as prescription only. Rung docs and managed to get appt for this evening. I have white patches on back of throat, under tongue and even on the "clacker" bit that hangs at the back of your throat lol. Throat, Oesphagus and tum feels like its burning so will get it all checked out. I'll just be told "its the chemo effect!". Will ask about other nausea tablets as well.
Usually by about day 10-12 my nausea eases up so hopefully the same happens this cycle but so far its been the worst cycle for nausea 😕
Good to hear you are feeling better wirh the nausea today though! 😊 xx
Hope everyone has a good weekend and manages ro do some lovely things x
They just scanned the top half of me.
I’m so looking forward to being able to taste again, I’ve been lucky and not been too nauseous but food and drinks have tasted foul since Christmas. I’m becoming completely fixated on being able to taste food again.
I’ve promised myself a trip to Borough market for loads of cheese and as many pickles as I can carry I’m then going to gorge myself until I can’t move😂😂😂 or I self combust what a way to go!
Sorry you’re all feeling a bit queasy, with a bit of luck I hope it calms down for the weekend, it seems never ending though when you’re going through it.
Any news on Mamadeacs after her full and thorough batch of tests, last I read she was waiting for results.
I had my ct and planning early this am. All relatively painless, so last chemo next Wed then 2weeks off and onto 4 weeks of radiotherapy. I had hoped for a bit longer between as chemo every week since December has finally worn my energy reserves to almost zilch,
Hope everyone has a decent weekend and steers clear of casa NHS.
Hello everyone, I'm from the Oct thread. So sorry that so many of you seem to be suffering with sickness. I don't know if this tip will help or whether you've already tried it, but when I had my chemo (I've got my last one tomorrow!) I've worn seasickness bands. I don't know whether it was psychological, but apart from feeling a bit nauseous a few times, I haven't been sick. I kept the bands on for several days after chemo until they were too uncomfy on my wrists! xx
Sam, and Runawaygirl,
I too am nauseous, but when nibbling it seems to go.I once many months ago had ondontreston(wrong spelling) any way it was good and worked. I think the gum one you mentioned may have been buccastem..stemetil.....I was on a very large dose of that when I got my dvt....but I often use buccastem...it’s only a low dose. Haven’t used it for this chemo tho.....I’m worried that driving might be affected.
have you tried a little ice cream when you feel sick? I find the extreme cold helpsxxx
best of luck with it...I seriously hope it improvesxxx
The nausea is just the worst SamH87! I have the anti sickness thats supposed to work for 5 days before the infusion but I am on anti sickness tablets again within 4hrs so not sure if they work. I was prescribed Metclopromide for cycles 1 and 2 which did nothing and had cyclizine for cycles 3 and 4 which again dont touch the sides. The nausea is just relentless 24/7. My chemo nurse just said that "your digestive tract is obviously sensitive and a weak area" ....like I dont know that!! That coupled with slimy mouth, white patches and what feels like burning down the throat is just becoming too much. The taste in my mouth is like pond water...Im sure Im not alone in that one!
I just feel theyve never got to grips with managing my nausea and S/Es and its starting to just affect quality of life for me. I said to my husband today that maybe if we chemo patients all strapped our Oncologists down to the chair, stuck a cannula in them and filled their bodies and veins with highly toxic drugs then they might start to take us all seriously when we tell them about the debiltating S/E's!!
Cathsin and Camilla - Im with you on the mouth slime and I havent had Docetaxel! This cycle it started before steriods finished and is worse than previous.
I know a lot of you ladies are suffering with lots of various S/Es and hospital trips etc. but I have found cycle 4 to be the hardest yet and Im only in 7 days in it. My chemo nurse is going to request a meeting with the medical team before my 5th cycle as Ive said Im either stopping anymore chemo or I would like them to review the high doseage Im being given as my body is just struggling to cope. I feel like a wuss compared with others but body feeling broken by the chemo. I was told I was being given a high "curative" dose of chemo but its no good to me if my body is suffering. Sorry to moan 😕
Unicorngirlmummy - yeah the night sweats are really annoying! My chemo nurse said that they are probably being induced by the EC chemotherapy and to keep a diary as to see if any other patterns are identified i.e. drinking enough, diet and activity levels. Im eating and drinking similar to last 3 cycles and activity might be slightly less so will see lol. I guess I will have ro get used to it anyway - I apparently have 10 years of Tamoxifen tablets to look forward to 😕
Cathsin - good to hear your chemo went fine (another one under the belt!) and I hope you did eventually manage to get some sleep 😊
I had a bit of a cry last night (not usually one for crying) but couldnt help it. Getting so frustrated with nausea, horrible sore mouth and throat and the relentless fatigue each cycle. Hard to see the light at the end of this chemo tunnel at times isnt it?
I keep trying to remind myself - we can ALL do this! 😍
Ladies, hope you are all OK this afternoon. Just wanted to share this photo of a gift I received in the post today from a very good friend of mine - it applies to all of us!